MAUDE Adverse Event Report: PRECISION SPINE, INC REFORM PEDICLE SCREW SYSTEM; SCREWDRIVER

PRECISION SPINE, INC REFORM PEDICLE SCREW SYSTEM; SCREWDRIVER
Model Number 39-RD-0060
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3 date of event - unknown.D4 lot number - unknown.D4 primary unique device identifier number - full udi number not available without lot identification.D9 is device available for evaluation - although information provided indicates the device would be returned, to date it has not been received.H4 device manufacturing date - unknown without lot identification.H3 device evaluation - device has not been returned.Device history records and lot specific complaint history were not possible without lot identification.Two-year complaint history review did not reveal a trend for reports of this nature for the reported part number.No conclusions can be drawn at this time.Should the product be returned, a follow-up report will be filed following investigation.
 
Event or Problem Description
It was reported that a procedure was performed on an unknown date, utilizing the reform pedicle screw system.During final tighten of a lock screw the tip of the t25, lock-screw torque driver, reform (39-rd-0060) broke.The broken piece was removed and the procedure completed successfully utilizing the second driver in the set.There was no patient injury or significant delay to the procedure.
 
Event or Problem Description
It was reported that a procedure was performed on an unknowndate, utilizing the reform pedicle screw system.During final tighten of a lock screw the tip of the t25, lock-screw torque driver, reform (39-rd-0060) broke.The broken piece was removed and the procedure completed successfully utilizing the second driver in the set.There was no patient injury or significant delay to the procedure.
 
Additional Manufacturer Narrative
H3 device evaluation - the tip of the driver is fractured.The driver fracture is skewed relative to its longitudinal axis.This type of failure is indicative of combination loading (torsion and bending moments) but crack initiation from prior high combination loading can not be ruled out as the cause.Review of device history records found nineteen (b)(4) pieces of lot 13767ps released for distribution on 8/30/2017 with no deviation or anomalies.Two-year complaint history review did not reveal a trend for reports of this nature for the reported part number.No corrective actions are recommended at this time.

Brand Name
REFORM PEDICLE SCREW SYSTEM
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
PRECISION SPINE, INC
2050 executive drive
pearl MS 39208
Manufacturer (Section G)
PRECISION SPINE, INC
2050 executive drive
pearl MS 39208
Manufacturer Contact
mike dawson
2050 executive drive
pearl, MS 39208
6014204244
MDR Report Key23796381
Report Number3005739886-2025-00021
Device Sequence Number5571469
Product Code HXX
UDI-Device Identifier00840019928366
UDI-Public(01)00840019928366(11)170830(10)13767PS
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number39-RD-0060
Device Catalogue Number39-RD-0060
Device Lot Number13767PS
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/18/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/12/2025
Supplement Report FDA Received Date02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/30/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown